About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 791817, 6 pages
http://dx.doi.org/10.1155/2014/791817
Research Article

Subnormal Weighted Shifts on Directed Trees and Composition Operators in 2-Spaces with Nondensely Defined Powers

1Katedra Zastosowań Matematyki, Uniwersytet Rolniczy w Krakowie, Ulica Balicka 253c, 30-198 Kraków, Poland
2Instytut Matematyki, Uniwersytet Jagielloński, Ulica Łojasiewicza 6, 30-348 Kraków, Poland

Received 15 October 2013; Accepted 3 December 2013; Published 19 February 2014

Academic Editor: Henryk Hudzik

Copyright © 2014 Piotr Budzyński et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Naimark, “On the square of a closed symmetric operator,” Doklady Akademii Nauk SSSR, vol. 26, pp. 866–870, 1940. View at Zentralblatt MATH · View at MathSciNet
  2. P. R. Chernoff, “A semibounded closed symmetric operator whose square has trivial domain,” Proceedings of the American Mathematical Society, vol. 89, no. 2, pp. 289–290, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. Schmüdgen, “On domains of powers of closed symmetric operators,” Journal of Operator Theory, vol. 9, no. 1, pp. 53–75, 1983. View at MathSciNet
  4. N. I. Akhiezer and I. M. Glazman, Theory of Linear Operators in Hilbert Space, vol. 2, Dover, New York, NY, USA, 1993. View at MathSciNet
  5. A. Brown, “On a class of operators,” Proceedings of the American Mathematical Society, vol. 4, pp. 723–728, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Stochel and F. H. Szafraniec, “On normal extensions of unbounded operators. II,” Acta Universitatis Szegediensis, vol. 53, no. 1-2, pp. 153–177, 1989. View at Zentralblatt MATH · View at MathSciNet
  7. Z. J. Jabłoński, I. B. Jung, and J. Stochel, “Normal extensions escape from the class of weighted shifts on directed trees,” Complex Analysis and Operator Theory, vol. 7, no. 2, pp. 409–419, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. A. Coddington, “Formally normal operators having no normal extensions,” Canadian Journal of Mathematics, vol. 17, pp. 1030–1040, 1965. View at Zentralblatt MATH · View at MathSciNet
  9. P. Budzyński, Z. J. Jabłonski, I. B. Jung, and J. Stochel, “Unbounded subnormal composition operators in L2-spaces,” http://arxiv.org/abs/1303.6486.
  10. P. Budzyński, Z. J. Jabłoński, I. B. Jung, and J. Stochel, “On unbounded composition operators in L2-spaces,” Annali di Matematica Pura ed Applicata, 2012. View at Publisher · View at Google Scholar
  11. K. Schmüdgen, Unbounded Self-Adjoint Operators on Hilbert Space, vol. 265 of Graduate Texts in Mathematics, Springer, Dordrecht, The Netherlands, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Z. J. Jabłoński, I. B. Jung, and J. Stochel, “Weighted shifts on directed trees,” Memoirs of the American Mathematical Society, vol. 216, no. 1017, p. viii+107, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Z. J. Jabłoński, I. B. Jung, and J. Stochel, “A non-hyponormal operator generating Stieltjes moment sequences,” Journal of Functional Analysis, vol. 262, no. 9, pp. 3946–3980, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Sh. Birman and M. Z. Solomjak, Spectral Theory of Selfadjoint Operators in Hilbert Space, Reidel, Dordrecht, The Netherlands, 1987. View at MathSciNet
  15. J. Weidmann, Linear Operators in Hilbert Spaces, vol. 68, Springer, New York, NY, USA, 1980. View at MathSciNet
  16. J. B. Conway, The Theory of Subnormal Operators, vol. 36, American Mathematical Society, Providence, RI, USA, 1991. View at MathSciNet
  17. J. Stochel and F. H. Szafraniec, “On normal extensions of unbounded operators. I,” Journal of Operator Theory, vol. 14, no. 1, pp. 31–55, 1985. View at Zentralblatt MATH · View at MathSciNet
  18. J. Stochel and F. H. Szafraniec, “On normal extensions of unbounded operators. III. Spectral properties,” Kyoto University. Research Institute for Mathematical Sciences. Publications, vol. 25, no. 1, pp. 105–139, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Stochel and F. H. Szafraniec, “The complex moment problem and subnormality: a polar decomposition approach,” Journal of Functional Analysis, vol. 159, no. 2, pp. 432–491, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. R. B. Ash, Probability and Measure Theory, Harcourt/Academic Press, Burlington, Mass, USA, 2nd edition, 2000. View at MathSciNet
  21. P. Budzyński, Z. J. Jabłonski, I. B. Jung, and J. Stochel, “Unbounded weighted composition operators in L2-spaces,” http://arxiv.org/abs/1310.3542.
  22. P. Budzyński, Z. J. Jabłoński, I. B. Jung, and J. Stochel, “Unbounded subnormal weighted shifts on directed trees,” Journal of Mathematical Analysis and Applications, vol. 394, no. 2, pp. 819–834, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. P. Budzyński, Z. J. Jabłoński, I. B. Jung, and J. Stochel, “Unbounded subnormal weighted shifts on directed trees. II,” Journal of Mathematical Analysis and Applications, vol. 398, no. 2, pp. 600–608, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet